Drug Called "N-Bomb" Kills Teenager
Have you heard of the deadly new drug called N-bomb? Do you know of teens who use drugs? Or do you use drugs yourself? How many times have you considered how it could end in tragedy? Well, in this one Pennsylvania town, tragedy is exactly what happened. A new designer drug is believed to have been involved in the death of a 17-year-old high school student, according to sources. “He died of asphyxia due to the drug,” the Dauphin County Coroner said. “He stopped breathing. That’s how he died."
"N-bomb," as it's known, is a synthetic version of LSD which is technically called 25I-NBOMe. Other street names for it include "251" and "smiles." It can be sold under the name LSD, too, to unsuspecting buyers. This is at least the 6th death nationwide that's been attributed to the drug. And though that's nowhere near the death toll caused by illegal drugs like meth, heroin, Molly, PCP, and cocaine, or abused prescription medications (like percocet, Vicodin, and OxyContin), that's still 6 deaths too many. Police are trying to come up with new ways to combat the spread of this deadly new drug.
If you're using drugs, or you know someone who is, now is always the best time to quit and get yourself out of danger. Odds are that this 17-year-old would still be alive today if he had checked into a PA rehab center. Call Retreat at Lancaster County to learn more about addiction, drugs, overdose, and what the recovery process looks like. Our specially trained staff is here to help you through any addiction, including the withdrawal risk and the lure of relapse. Our facility is conveniently located near to Pittsburgh and Philadelphia, or OH, PA, NJ, NY, MD, and DE.